MathSciNet Relay Station
MathSciNet bibliographic data
MR958446 65M10 (65M15 76-08 76C05 76D05)
Long, Ding-Gwo Convergence of the random vortex method in two dimensions. J. Amer. Math. Soc. 1 (1988), no. 4, 779–804.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement